International Journal of Computational Intelligence Systems

Volume 9, Issue 1, January 2016, Pages 10 - 24

Cardinal, Median Value, Variance and Covariance of Exponential Fuzzy Numbers with Shape Function and its Applications in Ranking Fuzzy Numbers

Authors
*Salim Rezvani. Department of Mathematics, Imam Khomaini Mritime University of Nowshahr, Nowshahr, Iran.
Corresponding Author
Received 11 October 2014, Accepted 29 October 2015, Available Online 1 January 2016.
DOI
https://doi.org/10.1080/18756891.2016.1144150How to use a DOI?
Keywords
Covariance, Exponential Fuzzy Numbers, Mathematical expectation, Possibilistic Mean Value, Ranking Fuzzy Number, Variance
Abstract

In this paper, the researcher proposed a method to cardinal, median value, variance and covariance of exponential fuzzy numbers with shape function . The covariance used in this method is obtained from the exponential trapezoidal fuzzy number, first by finding mathematical expectation and then calculating the variance of each exponential fuzzy numbers by E(A), E2(A) and then finding the possibilistic covariance between fuzzy numbers A and B. We are going to utilize Dubois and another researcher dominance possibility and necessity indices, within a exponential fuzzy numbers with shape function and its applications, in the case of measure of possibilistic correlation between fuzzy numbers A and B by their ranking possibility of their interaction compared to their possibilistic fuzzy number. Finally, we proposed a new method for ranking exponential fuzzy numbers with possibilistic variance between fuzzy numbers A and B. This approach helps avoiding any approximation that may exist due to incorrect comparing between fuzzy numbers and can effectively rank various fuzzy numbers, their images and overcome the shortcomings of the previous techniques and also the proposed approach is very simple and easy to apply in the real life problems. For the validation, the results of the proposed approach are compared with different existing approaches.

Copyright
© 2016. the authors. Co-published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
International Journal of Computational Intelligence Systems
Volume-Issue
9 - 1
Pages
10 - 24
Publication Date
2016/01
ISSN (Online)
1875-6883
ISSN (Print)
1875-6891
DOI
https://doi.org/10.1080/18756891.2016.1144150How to use a DOI?
Copyright
© 2016. the authors. Co-published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - S. Rezvani
PY  - 2016
DA  - 2016/01
TI  - Cardinal, Median Value, Variance and Covariance of Exponential Fuzzy Numbers with Shape Function and its Applications in Ranking Fuzzy Numbers
JO  - International Journal of Computational Intelligence Systems
SP  - 10
EP  - 24
VL  - 9
IS  - 1
SN  - 1875-6883
UR  - https://doi.org/10.1080/18756891.2016.1144150
DO  - https://doi.org/10.1080/18756891.2016.1144150
ID  - Rezvani2016
ER  -